MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 44X15 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 44X15 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Model Number 1100-44-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Unspecified Tissue Injury (4559)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon told sales rep in the am on (b)(6) 2022 he was revising a patient hemi arthroplasty that afternoon and asked him to look at x-rays.He told him it appeared to be a unite stem construct and that he would be able to convert to a reverse construct if he would like.Surgeon was revising this construct because of cuff deficiency which was causing lack of rom and pain.He explanted the unite proximal body, the humeral head and converted the construct to a reverse shoulder.The unite stem was left in situ.The original date of surgery and who did the surgery was unknown.Doi: unknown, dor: (b)(6) 2022, affected side: right shoulder.

Brand Name
GLOBAL UNITE HEAD 44X15 STD
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15494934
Report Number1818910-2022-18832
Device Sequence Number14719986
Product Code HSD
UDI-Device Identifier10603295004516
UDI-Public10603295004516
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1100-44-500
Device Catalogue Number110044500
Device Lot NumberC92512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLBL UNITE ANT BODY 135 SZ 12; GLOBAL UNITE HEAD 44X15 STD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale